# SDR SWAA040428

- Difficulty date: February 10, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N328SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23692
- Aircraft time: 52,891 hours, 50,011 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND STRINGER 18L CRACKED AT BS 750.  REPAIRED STRINGER PER SRM.
